# SDR DL72L000898

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE FS 761L FRAME WAS FOUND CRACKED RIGHT AT THE FLOOR LINE.  ERA 334347-14 AUTHORIZES THE DAMAGE AT THIS ONE LOCATION TO BE REPAIRED PER EO 4-61904-3AD.  THE DAMAGE WAS FOUND AT HMV.
